Acta Mathematica Academiae Scientiarum Hungarica

, Volume 26, Issue 3, pp 369–376

О Бесконечных Группах типа Миллера — Морено

  • В. В. Беляев
  • Н. Ф. Сесекин
Article

DOI: 10.1007/BF01902346

Cite this article as:
Беляев, В.В. & Сесекин, Н.Ф. Acta Mathematica Academiae Scientiarum Hungaricae (1975) 26: 369. doi:10.1007/BF01902346
  • 34 Downloads

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • В. В. Беляев
    • 1
    • 2
  • Н. Ф. Сесекин
    • 1
    • 2
  1. 1.Свердловск-63СССР
  2. 2.Свердловск, Б-55СССР